# SDR CALA2023062301989

- Difficulty date: June 22, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 122,075 hours, 18,895 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 141T33316
- Condition: Cracked
- Location: Dr 1r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - EA5315-01152 OP 002 1EA FASTENER HOLE FOUND CRACK AT 2O''CLOCK AND 8O''CLOCK (COUNT FROM INBOARD) ON FUSELAGE SKIN LAYER- TRNAFER REFER NON-ROUTINE WO.1843964 AND ORIGINATED BY V924735 RII INSPECTED OKAY BY HX 310582 ADD EMP:V896895 FUSELAGE SKIN DOOR 1R CUTOUT AFT CORNER REPAIRED AS PER ECRA 5515-01200 REV - PART 1 ITEM A INTERIM REPAIR ATTACH MAINTENANCE WORK SHEET FORM 44-0008 ITEM 1 TO ITEM 44 ACCOMPLISHED BY MECH V897473 AND INSPECTED BY V896919 ADD EMP:V896919 SFR 1032882. RII INSPECTED BY HX310582 ADD EMP:V896895
